Valeurs propres négatives des graphes réguliers

Translated title of the contribution: On negative eigenvalues of regular graphs

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


In this Note we prove that if {Gn} is a sequence of connected k-regular graphs in which the length of odd cycles approaches infinity as n→∞, then the limsup of the smallest eigenvalue of Gn greater than -k is at most -2k-1 as n tends to infinity.

Translated title of the contributionOn negative eigenvalues of regular graphs
Original languageFrench
Pages (from-to)907-912
Number of pages6
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Issue number10
StatePublished - Nov 2001

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'On negative eigenvalues of regular graphs'. Together they form a unique fingerprint.

Cite this